# SDR UALA2012021300848

- Difficulty date: February 10, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 62,769 hours, 8,904 cycles
- Engine: Pwa PW40903
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: 285W01143
- Part serial: 122
- Condition: Inoperative
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RADIO PANEL VHF R LIGHT INOP.  DEFERRED PER MEL 2324B.  PANEL IS FULLY OPERATIONAL.  ONLY GREEN BAR LED INDICATION UNDER "VHF R" NOT ILLUMINATING.  RPL'D F/O RADIO PANEL PER MM, OPS CHKS GOOD.
